# SDR USAASB01334

- Difficulty date: December 3, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 17 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE EMERGENCY LIGHT AT SEAT ROW 17.  OPS CHECK NORMAL.  (M)
